Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Numerical integration of

$\displaystyle \int_0^\infty e^{-1}J_0 \left({nx\over \xi}\right) J_1 \left({x\over \xi}\right)x\sp {-n}dx.$

Author: Gerard P. Weeg
Journal: Math. Comp. 13 (1959), 312-313
MSC: Primary 65.00
MathSciNet review: 0108890
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. N. Watson, A Treatise on the Theory of Bessel Functions, Cambridge University Press, Cambridge, England; The Macmillan Company, New York, 1944. MR 0010746

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.00

Retrieve articles in all journals with MSC: 65.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society